# SDR REXA2016112802365

- Difficulty date: November 28, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED AT LINTEL FITTING. REPAIRED AFT PRESSURE BULKHEAD AT LINTEL FITTING IAW REO 601R-53-61-1230 REV C.
